Thursday, November 21, 2019

Comments by keren

Showing 5 of 5 comments.

  • Hi, markps2
    when you say,the change in physical brain structure , the learned behavioral response (brain plasticity) might be permanent. do you mean his hullucination is permanente or goes with time. I’m hoping it to stop after his withdrawal from this meds. what is the solution for this kind of people. we are confused and don’t know what to do. I are starting to go back to his old 50mg for two weeks and then 10% reduction every two weeks.

    thanks for your response.

  • hi, Nancy.
    my son’s main problem now is hullucination. hearing voices. his psch.doc told us to start 50mg last week to follow with 100mg this week and 150mg next week and 200mg the fourth week. I never heard anything like this before. week difference for each 50mg.

  • ok. he is been less than a month on seroquel. but he has been on abilify for two months,march and april of 2012. respirodol for another two months of oct. and november of 2011. also, he took flouphenzine for one month of feb, 2012. would these prior meds affect the withdrawal? have you heard of any detox of this meds. there is one in my area but i’m not sure if they are beneficial.

  • HI, Nancy
    thanks for your reply. You right, he’ still young. but with young kids, 20y old, they are hard to follow the routine for meds. Also, as the side effect kicks they want to stop right away. my son is not taking XR. it’s a single dose of 100mg of seroquel at night.we started 50mg for a week. so, this is second week with 100mg. I live in california, san francisco area. You mention progressive medical center were you had good treatment. Is there any facility around here where i can take him and detox or help him to withdraw as in house.
    cause i don’t want keep him long with this meds for long.

    thanks again.

  • great post.
    something that I needed. My son is 20y and he’s been on abilify for two months, then respiradone for two months and now on seroquel for two weeks. But I hate the side effects i see on him. Also, I don’t believe on medication of brain. It seems all lies and poison to our kids. I need help how you did it. I have the book how to withdraw from psychiatric meds. so, how do i stop the medication and start withdrawing.
    pls. help Nancy.